# SDR 2008UALA00929

- Difficulty date: February 18, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N571UA
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 51,401 hours, 18,949 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Sign
- Part number: 1158291
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXITS EMERGENCY EXIT SIGN MISSING.  LATCHING MECHANISM NOT WORKING PROPERLY CAUSING THE SIGN TO FALL OUT/OFF.  MADE AN INTERIM REPAIR AND INSTALLED A NEW EMERGENCY EXIT SIGN.
